# SDR ASAA2012091592892

- Difficulty date: September 1, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 16,956 hours, 5,412 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 4940 · APU Start/Ignition System
- Part: Warning Light
- Condition: False Activation
- Location: Apu
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT ILLUMINATED DURING APU START, LIGHT WENT OUT WHEN SWITCHED TO OFF.  SECOND APU START WAS NORMAL.  PERFORMED APU OPS TEST IAW AMM 49-11-00-701-801.  APU CHECKS NORMAL.  NO FAULTS ON CURRENT STATUS.
